MAUDE Adverse Event Report: INTERSCOPE, INC ENDOROTOR; ENDOSCOPIC MORCELLATOR

INTERSCOPE, INC ENDOROTOR; ENDOSCOPIC MORCELLATOR
Model Number 6.0-EPR-EGD
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The treating physician requested endorotor catheters to assist in the treatment of a scarred gastric lesion measuring approximately 4cm x 3cm at the axial/longitudinal axis respectively.A previous procedure was attempted to resect the lesion, but the gi physician could not access the lesion due to anatomical positioning of the lesion.The gi physician then coordinated with a bariatric surgeon to perform a hybrid procedure later.The hybrid procedure had two objectives: provide traction to the gastric wall to facilitate positioning for the endoscopic treatment.In the event the endorotor procedure was unsuccessful the surgeon was available and ready to surgically resect the site.The patient was prepped and draped in accordance with general surgery.Three ports were created into the patient's peritoneal cavity including two instrument ports and camera port.Using standard laparoscopic technique, insufflating the surgical site the surgeon dissected connective tissues until the inferior/anterior gastric wall was exposed.The surgeon then provided traction to the gastric wall from the peritoneal space allowing the gi physician to access the site.The physician treated the area using the endorotor catheter to remove the target scarred area.The physician performed the procedure using 200mmhg of suction pressure within the recommended range for endorotor catheters.After the physician was halfway through the procedure, he noted the depth of resection and so vacuum pressure was adjusted to 1 o0mmhg until 90% of the 4cm x 3cm site was resected.Effective technique was noted by the team during the first 7 minutes of resection, but the physician noted the vacuum level was insufficient to remove the remaining 10% of the target site.The physician then had the team increase the vacuum level back to 200mmhg and completed the remaining resection.It was noted by the lnterscope team that the gi physician made a repeated pass over a previously resected area during the last 2 minutes of the endoscopic resection.The physician investigated the resection and identified a 3mm perforation of the gastric wall.The surgeon, already in position, performed additional dissection to identify the perforation from the surgical field.Once identified the surgeon in coordination with the gi physician decided that although endoscopic management would be sufficient a significantly more secure closure could be performed by the surgeon.The surgeon performed a closure using monocryl filament sutures taking approximately 15 minutes to complete.The patient was discharged the same day without further sequelae.The lnterscope team followed up on the patient status 3 days later and the patient continued to perform well.

Brand Name
ENDOROTOR
Common Device Name
ENDOSCOPIC MORCELLATOR
Manufacturer (Section D)
INTERSCOPE, INC
200 commerce drive floor 2
northbridge MA 01534
Manufacturer (Section G)
INTERSCOPE, INC
200 commerce drive floor 2
northbridge MA 01534
Manufacturer Contact
jeffery ryan
200 commerce drive floor 2
northbridge, MA 01534
8774207299
MDR Report Key13804535
Report Number3011697028-2022-00019
Device Sequence Number17724094
Product Code PTE
UDI-Device Identifier00854172008117
UDI-Public(01)00854172008117(17)230510(10)2105048
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2023
Device Model Number6.0-EPR-EGD
Device Catalogue Number6.0-EPR-EGD
Device Lot Number21054B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown